# SDR QMLA2019123119100

- Difficulty date: December 31, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N433CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0755
- Aircraft time: 6,382 hours, 25,349 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailboom
- Part time: 6,382 hours, 25,349 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FRAME 5A RIGHT TOP MOST HOLE EMANATING FROM RIVET HOLE TO EDGE OF DOUBLER APPROX .25 IN LENGTH.

WILL REPAIR CRACK AT FRAME 5A IAW EA 23-5310-EA-1480 REV. DATED 06/23/2016 FRAME PROCEDURE ON FAA FORM 337.
